# SDR GTIA2023111037597

- Difficulty date: November 10, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 30,959 hours, 13,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA'S REPORTED DIRTY SOCKS SMELL CLIMBING THROUGH FL260 PACK 2 OFF AND APPEARED TO ISOLATE THE SMELL-WHEN ARRIVED TO A/C DID NOT SMELL DIRTY SOCKS WITH PACKS 1 AND 2 OPERATIONAL. A/C OK FOR CONTINUED SERVICE IN REF WITH AMM21-53-00. NO SMELL AT THIS TIME.
